# SDR ASAA2022101240719

- Difficulty date: October 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 53,481 hours, 23,900 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A743444
- Condition: Corroded
- Location: Bs 259 L/Rbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 259.5 HAS AREAS OF CORROSION ON UPPER FLANGE BETWEEN LBL-10 TO RBL-10. GROUNDED - YES. REPAIRED FLOOR SUPPORT AT STA 259.5 IAW ASA EA# 700-53EA-24860. THIS IS A CATEGORY B REPAIR WITH FIRST STAGE APPROVAL FOR STATIC STRENGTH AND WILL REQUIRE A NEW 8100-9 TO BE ISSUED FINDING COMPLIANCE WITH 14CFR26.43(D) PRIOR TO 9 NOV 2024.W=.850 O=.080 R=0.0 L=2.4 D=.080.
